# SDR SWAA2022031585623

- Difficulty date: August 14, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 69,438 hours, 40,852 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TRAILING EDGE BULB SEAL RETAINER CRACKED AFT OF #1 SAIL TAIL AREA / REMOVED RETAINER; SEAL; AND FITTING. REPLACED WITH NEW RETAINER P/N 115A2951-15 ATAG 19457; SEAL P/N 115A2990-15 ATAG 19434; AND FITTING P/N 115A2953-1 ATAG 90707 IAW B737 SRM 51-40-02-0G-0.
